# SDR ASAA2014122410051

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,655 hours, 6,781 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6360
- Condition: Failed
- Location: Fuel Quantity
- Part time: 22,638 hours, 6,772 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFUELING CTR QTY GAUGE INOPERATIVE.  ACFT GROUNDED.  VERIFIED, TAPPING ON FACE OF GAUGE GOES ON & OFF.  R & R CTR REFUEL GAUGE REF MM 28-41-61 4, C/B OPEN & CLOSED, OPS NORMAL.
